Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 42, NWS Mobile, AL

April 18, 2007Walton County, Florida

NWS Mobile, AL issued this red flag warning at Apr 18, 2007, 3:02 PM CDT for Walton County, Florida. It took effect at Apr 19, 2007, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 3:02 PM CDT (20:02 UTC)
In effect from
Apr 19, 2007, 1:00 PM CDT
Expired
Apr 19, 2007, 6:00 PM CDT
In force
5 hr
Issued by
NWS Mobile, AL

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2139 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 182002
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY ACROSS 
THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF 
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON ACROSS THE COASTAL 
ZONES OF THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG 
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR THE 
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A MUCH DRIER AIRMASS WILL WORK SOUTH ACROSS THE REGION THROUGH 
FRIDAY BEHIND A PASSING LOW PRESSURE SYSTEM MOVING OFF THE MID ATLANTIC 
STATES. DAYTIME RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 30
PERCENT FOR MANY INLAND LOCATIONS THURSDAY AFTERNOON AND FRIDAY
AFTERNOON. 

FLZ001-003-005-191030-
/O.UPG.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/
/O.NEW.KMOB.FW.W.0042.070419T1800Z-070419T2300Z/
/O.NEW.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
302 PM CDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. 

A MUCH DRIER AIRMASS WILL WORK SOUTH ACROSS THE REGION THROUGH
FRIDAY BEHIND A PASSING LOW PRESSURE SYSTEM MOVING OFF THE MID
ATLANTIC STATES. DAYTIME RELATIVE HUMIDITY VALUES WILL FALL TO AROUND
30 PERCENT FOR MANY INLAND LOCATIONS THURSDAY AFTERNOON AND FRIDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT
10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO
AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS FOR FRIDAY AS WELL.

$$

FLZ002-004-006-008-191030-
/O.NEW.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
/O.CON.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
302 PM CDT WED APR 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH FOR THURSDAY FROM LATE MORNING THROUGH LATE AFTERNOON. A FIRE
WEATHER WATCH IS ALSO IN EFFECT FRIDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS84 KMOB 191047
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE
INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY AFTERNOON ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA
THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY
BETWEEN 25 AND 35 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE
AFTERNOON SEA BREEZE WILL KEEP HUMIDITY ABOVE 35 PERCENT. A WEAK
FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF
DRIER AIR INTO THE REGION ON FRIDAY AND THE FIRE WEATHER WATCH FOR
FRIDAY MAY NEED TO BE UPGRADED TO A RED FLAG WARNING. 

FLZ002-004-006-008-191900-
/O.CAN.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/
/O.CON.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
547 AM CDT THU APR 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE FOR A 
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY FOR THE IMMEDIATE 
COAST OF THE WEST FLORIDA PANHANDLE...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ001-003-005-191900-
/O.CON.KMOB.FW.W.0042.070419T1800Z-070419T2300Z/
/O.CON.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
547 AM CDT THU APR 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON FOR THE INLAND AREAS OF THE WEST FLORIDA PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR THE WEST FLORIDA PANHANDLE...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST
FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE
HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE
NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES
GETTING DOWN TO AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS FOR FRIDAY AS WELL.

$$
000 
WWUS84 KMOB 191853
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS
THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN
UPGRADED TO A RED FALG WARNING DUE TO THE POTENTIAL OF LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE
WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN
25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON
SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT
CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR
INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG
WARNING FOR SATURDAY.

FLZ002-004-006-008-200300-
/O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
/O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/
/O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
153 PM CDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED
FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN
EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT. 

A SEASONABLY WARM AND DRY AIMRASS WILL PERSIST OVER THE AREA INTO THE
WEEKEND. RELATIVE HUMITITY VALUES ARE EXPECTED TO FALL BELOW 35
PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY AFTERNOON...
BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ001-003-005-200300-
/O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
/O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/
/O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
153 PM CDT THU APR 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE
WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST
SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE
NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES
GETTING DOWN TO AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS FOR FRIDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 191857 CCA
RFWMOB

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE 
THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN
UPGRADED TO A RED FLAG WARNING DUE TO THE POTENTIAL OF LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE
WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN
25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON
SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT
CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR
INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG
WARNING FOR SATURDAY.

FLZ002-004-006-008-200300-
/O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
/O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/
/O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
153 PM CDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED
FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN
EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT. 

A SEASONABLY WARM AND DRY AIRMASS WILL PERSIST OVER THE AREA INTO THE
WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 
PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY 
AFTERNOON...BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ001-003-005-200300-
/O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/
/O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/
/O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
153 PM CDT THU APR 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE
WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST
SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE
NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES
GETTING DOWN TO AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS FOR FRIDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 11:30 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 18, 11:30 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CDT WED APR 18 2007

.UPDATE...HAVE UPDATED THE PACKAGE TO REFLECT THE CURRENT BLOB OF
RAIN BEING MOSTLY CONFINED TO THE EASTERN THIRD OF THE FA. DO HAVE A
FEW LINGERING SHOWERS BEHIND...BUT EXPECT MOST OF THIS TO BE GONE BY
EARLY TO MID AFTERNOON. ALSO BUMPED THE MAX TEMPS DOWN A BIT TO
REFLECT THE LOSS OF INCOMING HEATING...ESPECIALLY OVER THE EASTERN
HALF OF THE FA...BUT SEE SIGNIFICANT BREAKS WEST...SO LESS OF A DROP
THERE. LAST OF GRIDS GOING OUT AS I TYPE.

16

&&

*******************   PREVIOUS FROM 315 AM  ************************

.SHORT TERM...(TODAY AND TONIGHT)...H5 LOW IS WEAKENING AND LIFTING
OUT TO THE NORTHEAST FROM THE OZARKS. LOCAL RADAR SHOWS A LOT OF
RETURN BUT LITTLE PRECIPITATION REACHING THE SURFACE...MOSTLY
FALLING FROM A MID LEVEL DECK. EVENING SOUNDINGS WERE DRY IN THE LOW
LAYERS BUT STILL ENOUGH MID LEVEL INSTABILITY FOR SCATTERED
THUNDERSTORMS THIS MORNING. WATER VAPOR LOOPS SHOW A DRIER AIR MID
LAYER JUST TO THE WEST WITH THE INFRARED LOOP SHOWING LOWER CLOUDS
BACK ACROSS LOUISIANA. THINK THERE MAY BE SOME PARTLY CLOUDY SKIES
EARLY THIS MORNING...WHICH WOULD ALLOW SOME HEATING OF THE LOWEST
LAYER SOME INSTABILITY FOR WHATS LEFT OF THE UPPER TROUGH WHEN IT
COMES ACROSS LATER TODAY. HENCE WILL LEAVE MOSTLY SCATTERED POPS IN
FOR THE DAY...BUT NOT EXPECTING MUCH IN THE WAY OF RAIN TOTALS. MAY
BE A FEW ISOLATED GUSTY WINDS WITH THE SHOWERS/THUNDERSTORMS WITH
THE DRIER AIR ALOFT. /11

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)...DEEP LAYER RIDGING
BUILDS ACROSS THE AREA THROUGH THE WEEKEND LEADING TO DRY CONDITIONS
AND WARMING TEMPERATURES. TEMPERATURES WARM TO CLIMATOLOGICAL LEVELS
BY FRI/SAT AND CONTINUE INTO THE FIRST PART OF NEXT WEEK BEFORE
WARMING ABOVE CLIMO LEVELS BY THE MIDDLE PART OF THE WEEK. AS DEEP
LAYER RIDGING SLIDES EAST ON MONDAY...MOISTURE VALUES WILL BEGIN TO
INCREASE AS NEXT UPPER TROUGH DROPS INTO THE SOUTHWESTERN STATES. AS
THIS UPPER TROUGH MOVES INTO THE SOUTHERN PLAINS TUE INTO WED...SFC
LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL DEVELOP. THE LOWERING
PRESSURES ACROSS THE PLAINS WILL ALLOW BETTER LOLVL MOISTURE TO FLOW
INTO THE REGION W/ SMALL RAIN CHANCES RETURNING BY WEDNESDAY
AFTERNOON. THE MORE SIGNIFICANT RAINFALL CHANCES HOLD OFF UNTIL
LATER NEXT WEEK. /13

&&

.MARINE...A GENERAL WESTERLY WINDS OF 10 TO 15 MPH WILL GRADUALLY
BECOME NORTH AS THE WEAK SURFACE LOW MOVES EAST OF THE MARINE AREA.
NOT EXPECTING MUCH OVER 15 KNOTS...EXCEPT NEAR ISOLATED TO SCATTERED
THUNDERSTORMS. NORTHERLY WINDS INCREASE TO 15 TO 20 KNOTS THURSDAY
NIGHT AS SURFACE RIDGE NOSES DOWN ACROSS THE COASTAL WATERS FROM THE
NORTH IN THE WAKE OF THE DEPARTING SURFACE LOW. WINDS BACK TO EAST
OR SOUTHEAST BY THE WEEKEND AS SURFACE HIGH MOVES OFF THE SOUTHEAST
COAST AND RIDGE BUILDS BACK TO THE WEST ACROSS THE COASTAL WATERS
FOR THE WEEKEND.  /11

&&

.FIRE WEATHER...A SLIGHTLY DRIER AIRMASS ALONG W/ WARMER TEMPS WILL
ALLOW RELATIVE HUMIDITY VALUES TO DROP NEAR CRITICAL LEVELS ON
THURSDAY AND A FIRE WX WATCH WILL BE ISSUED FOR THE FL PANHANDLE
THURS FOR THE POSSIBILITY OF RED FLAG CONDITIONS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  50  78  52 /  30  00  00  00
PENSACOLA   73  55  79  55 /  30  00  00  00
DESTIN      72  56  76  57 /  30  00  00  00
EVERGREEN   74  47  76  46 /  40  00  00  00
WAYNESBORO  73  49  77  48 /  30  00  00  00
CAMDEN      74  47  75  46 /  40  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

11/DF
13/JC
Hazardous weather outlook, Apr 18, 2:00 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT WED APR 18 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
191200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
200 PM CDT WED APR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN AREA OF RAIN HAS MOVED EAST OF THE AREA...WITH THE PROBABILITY OF
WIDESPREAD HAZARDOUS WEATHER BEING LOW THE REST OF TODAY THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:52 AM CDTFire Weather WatchMOBWalton26 hr
Apr 18, 3:02 PM CDTFire Weather WatchMOBWalton23 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.